# SDR SWAA2022031032459

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ZF; DELAMINATED AT AFT I/B CORNER. DOT 221-07 / CLEANED AREA OF DAMAGE AND FILLED DAMAGE OF AFT CABIN FLOOR PANEL 2412F REF B737-700 SRM 53-00-50-2R-10-36 . MATERIAL USED EPOCAST 1619AB . PO# 1615538 .SIZE REPAIRED (1/2X1/2)
